Go Back   CurlTalk > Announcements and introductions > Newbies info/introductions

Reply
 
LinkBack Thread Tools Display Modes
Old 10-30-2012, 02:50 PM   #1
 
Join Date: Oct 2012
Posts: 2
Default I want my curls back!

For the past two years I been taking this medication that started to take effect after eight months. Almost a year ago I noticed my hair was starting to get less spirally and my hair also started to fall. I just found out that one of the side effects of the medication was hair loss, and stopped taking it a month ago. I am depressed for the massive hair loss and my hair went from 3B to like 2B. I am so anxious that I even want to shave my head and don't like to wear my hir down anymore. How can I get my hair back, and is there a possibility for me to have it how I use to???!!!
anonymous_128571 is offline   Reply With Quote
Reply
Trending Topics[-]hide

Thread Tools
Display Modes



Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -6. The time now is 05:36 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Copyright 2011 NaturallyCurly.com